X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (22) 22
mathematics, applied (18) 18
generalized riemannian space (14) 14
equitorsion (9) 9
equitorsion geodesic mapping (9) 9
geodesic mapping (7) 7
holomorphically projective mappings (7) 7
mathematics, general (6) 6
invariant geometric object (5) 5
tensors (5) 5
generalized kählerian space (4) 4
holomorphically projective mapping (4) 4
53b05 (3) 3
53b35 (3) 3
analysis (3) 3
convex and discrete geometry (3) 3
curvature (3) 3
equitorsion mapping (3) 3
general affine connection space (3) 3
generalized kahlerian space (3) 3
geodesic mappings (3) 3
holomorphically projective parameter (3) 3
invariant (3) 3
invariants (3) 3
mapping (3) 3
mathematical analysis (3) 3
mathematical modeling and industrial mathematics (3) 3
ordinary differential equations (3) 3
property of reciprocity (3) 3
1st kind (2) 2
almost geodesic mapping (2) 2
almost geodesic mappings (2) 2
applied mathematics (2) 2
curvature tensor (2) 2
equitorsion holomorphically projective mappings (2) 2
equitorsion mappings (2) 2
holomorphically projective tensor (2) 2
joints (2) 2
kahlerian space (2) 2
kählerian space (2) 2
mappings (2) 2
primary 53b05 (2) 2
riemann manifold (2) 2
riemannian-manifolds (2) 2
secondary 53b20 (2) 2
spaces (2) 2
thomas projective parameter (2) 2
torsion (2) 2
weyl projective tensor (2) 2
2010 (1) 1
35r01 (1) 1
3rd type (1) 1
53a55 (1) 1
53c15 (1) 1
affine connected space (1) 1
affine connected spaces (1) 1
almost geodesic mapping of the second type (1) 1
almost geodesic mappings of the first type (1) 1
almost geodesic mappings of the third type (1) 1
anti-equiaffine space (1) 1
applications of mathematics (1) 1
college mathematics (1) 1
concircular vector field (1) 1
conform mapping (1) 1
conformal mapping (1) 1
covariant derivative (1) 1
curvature tensors (1) 1
derivation equations (1) 1
derivatives (1) 1
einstein space (1) 1
einstein type tensors (1) 1
equiaffine space (1) 1
equidistant space (1) 1
equitorsion almost geodesic mappings (1) 1
equitorsion concircular mapping (1) 1
equitorsion conform curvature tensor (1) 1
equitorsion conform mapping (1) 1
equitorsion holomorphically projective mapping (1) 1
f-planar mappings (1) 1
generalized einstein space (1) 1
generalized hyperbolic kahler space (1) 1
generalized hyperbolic kähler space (1) 1
generalized kahler space (1) 1
generalized kahlerian space of the first kind (1) 1
generalized kahlerian spaces (1) 1
generalized kähler space (1) 1
generalized kählerian space of the first kind (1) 1
generalized riemannian spaces (1) 1
genomics (1) 1
geodesic (1) 1
geometric shapes (1) 1
geometry (1) 1
gravitation theory (1) 1
images (1) 1
integrability conditions (1) 1
manifold with non-symmetric linear connection (1) 1
manifolds (1) 1
mathematical vectors (1) 1
membrane structures (1) 1
metric geometry (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2017, Volume 450, Issue 1, pp. 480 - 489
In the present paper we study geodesic mappings between generalized Riemannian and generalized Kählerian spaces of the third type , and specially the case when... 
Geodesic mapping | Equitorsion geodesic mapping | Generalized Kählerian space | MATHEMATICS | MATHEMATICS, APPLIED | Generalized Kahlerian space | MANIFOLDS | GEOMETRY
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2016, Volume 435, Issue 1, pp. 578 - 592
In the present paper we study equitorsion geodesic mappings between two generalized Riemannian spaces . In this case these spaces have the same torsions at... 
Geodesic mapping | Generalized Riemannian space | Equitorsion geodesic mapping | System of PDE | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2018, Volume 458, Issue 1, pp. 601 - 610
In the present paper a generalized Kählerian space is considered, as a generalized Riemannian space with almost complex structure that is covariantly constant... 
Generalized Kahlerian spaces | Equitorsion mappings | Holomorphically projective mappings | MATHEMATICS | MATHEMATICS, APPLIED | F-PLANAR MAPPINGS | EQUITORSION | 1ST KIND
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 1, pp. 435 - 451
We define generalized hyperbolic Kähler spaces as a particular case of Eisenhart's generalized Riemannian spaces, with some additional conditions related to... 
Generalized Riemannian space | Equitorsion mapping | Holomorphically projective mapping | Generalized hyperbolic Kähler space | Invariant geometric object | MATHEMATICS | MATHEMATICS, APPLIED | Generalized hyperbolic Kahler space
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2019, Volume 472, Issue 2, pp. 1571 - 1580
In the present paper we study invariants of equitorsion geodesic mappings of non-symmetric affine connection spaces. We generalize invariants of this mapping... 
Equitorsion geodesic mapping | Invariant | Non-symmetric affine connection space | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 12/2014, Volume 64, Issue 4, pp. 1113 - 1122
In the present paper a generalized Kählerian space of the first kind is considered as a generalized Riemannian space $\mathbb{G}\mathbb{R}_N $ with almost... 
equitorsion geodesic mapping | generalized Kählerian space | Ordinary Differential Equations | 53B35 | Analysis | Convex and Discrete Geometry | Mathematics, general | Mathematics | 53B05 | Mathematical Modeling and Industrial Mathematics | geodesic mapping | generalized Kahlerian space | MATHEMATICS | HOLOMORPHICALLY PROJECTIVE MAPPINGS
Journal Article
MEDITERRANEAN JOURNAL OF MATHEMATICS, ISSN 1660-5446, 08/2018, Volume 15, Issue 4, p. 1
We relax the conditions and with respect to the non-symmetric linear connections and and an almost complex structure F of a generalized Kahler space. In such a... 
invariant geometric object | MATHEMATICS | Generalized Riemannian space | MATHEMATICS, APPLIED | equitorsion mapping | generalized Kahler space | holomorphically projective mapping
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2018, Volume 15, Issue 4, pp. 1 - 22
We relax the conditions $$\underset{1}{\nabla }F=0$$ ∇1F=0 and $$\underset{2}{\nabla }F=0$$ ∇2F=0 with respect to the non-symmetric linear connections... 
invariant geometric object | Generalized Riemannian space | 53B35 | equitorsion mapping | Mathematics, general | Secondary 53B20 | generalized Kähler space | Mathematics | Primary 53B05 | holomorphically projective mapping
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 05/2012, Volume 25, Issue 5, pp. 890 - 897
In this paper, we consider the manifolds with non-symmetric connection. Using the non-symmetric affine connection and four kinds of differentiation, 5... 
Geodesic mapping | Equitorsion geodesic mapping | General affine connection space | MATHEMATICS, APPLIED | Names | Tensors | Mathematical analysis | Mapping | Torsion | Joints | Curvature | Invariants
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 10/2014, Volume 244, pp. 695 - 701
In this paper we investigate a special kind of almost geodesic mapping of the third type of spaces with non-symmetric affine connection. Also we find some... 
Affine connected space | Equitorsion mappings | Property of reciprocity | Almost geodesic mappings | Almost geodesic mappings of the third type | MATHEMATICS, APPLIED | RIEMANNIAN-MANIFOLDS
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 3/2019, Volume 42, Issue 2, pp. 707 - 727
We deal with almost geodesic lines of manifolds with non-symmetric linear connection. Also, we consider special almost geodesic mappings of the second type... 
Generalized Riemannian space | Curvature tensor | Mathematics, general | Secondary 53B20 | Mathematics | 53C15 | Applications of Mathematics | Special almost geodesic mapping of the second type | Invariant geometric object | Primary 53B05 | MATHEMATICS | EQUITORSION | HOLOMORPHICALLY PROJECTIVE MAPPINGS
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 4, pp. 1201 - 1208
Invariants of almost geodesic mappings of a generalized Riemannian space are discussed in this paper. As a special case, invariants of equitorsion almost... 
MATHEMATICS | MATHEMATICS, APPLIED | Weyl projective tensor | generalized Riemannian space | Thomas projective parameter | EQUITORSION | property of reciprocity | HOLOMORPHICALLY PROJECTIVE MAPPINGS | almost geodesic mapping | invariant
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 07/2017, Volume 40, Issue 3, pp. 1353 - 1362
We introduce a special kind of almost geodesic mappings of the first type of spaces with non-symmetric affine connections. Also, we investigate a special class... 
Equitorsion almost geodesic mappings | Almost geodesic mappings | Almost geodesic mappings of the first type | Affine connected spaces | Invariants | MATHEMATICS | RIEMANNIAN-MANIFOLDS
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 4/2018, Volume 15, Issue 2, pp. 1 - 12
Invariants of second-type almost geodesic mappings are obtained in this paper. These invariants are generalizations of Thomas projective parameter and Weyl... 
53A55 | Generalized Riemannian space | Invariant | Weyl projective tensor | Almost geodesic mapping | Thomas projective parameter | Mathematics, general | Property of reciprocity | 35R01 | Mathematics | 53B05 | MATHEMATICS | MATHEMATICS, APPLIED | EQUITORSION
Journal Article
Publications de l'Institut Mathematique, ISSN 0350-1302, 2015, Volume 98, Issue 112, pp. 71 - 84
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 05/2011, Volume 24, Issue 5, pp. 665 - 671
In the papers Minčić (1973) , Minčić (1977) , several Ricci type identities are obtained by using non-symmetric affine connection. Four kinds of covariant... 
Geodesic mapping | Generalized Riemannian space | Equitorsion geodesic mapping | General affine connection space | MATHEMATICS, APPLIED | Presses | Tensors | Mathematical analysis | Images | Mapping | Derivatives | Joints | Torsion
Journal Article
Filomat, ISSN 0354-5180, 1/2014, Volume 28, Issue 3, pp. 463 - 471
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.